How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Salar Your Own Question
Salar, Doctor
Category: Health
Satisfied Customers: 9049
Experience:  int.medicine board eligible, research fellowship cardiology.. working at UTMCK
Type Your Health Question Here...
Salar is online now
A new question is answered every 9 seconds

Got steroid shot for severe cold/flu/sinus. Unable to sleep

Resolved Question:

On Monday I was given a steroid shot for severe cold/flu/sinus issues. They also prescribed me a z-pac and prednisone....well I have not been able to sleep AT ALL going on 4 days. I am desparate to sleep. I called the doctor and all they would do for me is prescribe me some xanax....this does not seem to be helping tonight. Can I take nyquil on top of all this or will this be a bad idea. I am going insane without sleep! HELP! I also tried to take benedryl last night, which usually I can take one and it will knock me out but I took 4 and they did absolutely nothing to make me sleep.

Submitted: 7 years ago.
Category: Health
Expert:  Salar replied 7 years ago.

You need to stop steroids. Steroids have known side effects to cause lack of sleep. You can take nyquil but make sure you don't take extra doses of xanax or benadryl with it.

Salar and 4 other Health Specialists are ready to help you

Related Health Questions